ITEM METADATA RECORD
Title: Polyhedral end games for polynomial continuation
Authors: Huber, B ×
Verschelde, Jan #
Issue Date: 1998
Publisher: Baltzer, Bussum
Series Title: Numerical Algorithms vol:18 issue:1 pages:91-108
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science